Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 44, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jul 8, 2021, 8:47 PM CDT for Victoria County, Texas. It took effect at Jul 9, 2021, 2:47 PM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 8:47 PM CDT (01:47 UTC)
- In effect from
- Jul 9, 2021, 2:47 PM CDT
- Expired
- Jul 10, 2021, 9:35 PM CDT
- In force
- 31 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Victoria (VICT2). The gauge peaked at 22.37 ft at Jul 9, 2021, 11:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 27 ft
- Major stage
- 29.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
736
WGUS44 KCRP 090147
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
847 PM CDT Thu Jul 8 2021
...The National Weather Service in Corpus Christi TX has issued a
Flood Warning for the following rivers in Texas...
Guadalupe River At Victoria affecting Victoria County.
For the Guadalupe River...including Victoria...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/crp.
&&
TXC469-091700-
/O.NEW.KCRP.FL.W.0044.210710T1630Z-000000T0000Z/
/VICT2.2.ER.210710T1630Z.210712T1800Z.000000T0000Z.NO/
847 PM CDT Thu Jul 8 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Guadalupe River At Victoria.
* From Saturday morning until further notice.
* At 8:15 PM CDT Thursday the stage was 14.0 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
Saturday morning and continue rising to a crest of 28.8 feet early
Monday afternoon.
* Impact...At 28.8 feet, Moderate flooding causes water to flow over
Slayton Avenue and Memorial Drive, and starts flowing from the
West Outfall toward Constitution and Craig Streets. Water is over
Constitution and Craig Street and over areas west of Moody Street
between Water and Constitution Streets. Water is also flowing over
McCright and flowing into the golf course.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Guadalupe River
Victoria 21.0 14.0 Thu 8 pm 18.1 23.3 28.2 28.7 27.0
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TC6 follow-up statements
995
WGUS84 KCRP 091526
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1026 AM CDT Fri Jul 9 2021
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Victoria affecting Victoria County.
For the Guadalupe River...including Victoria, Bloomington...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-100630-
/O.EXT.KCRP.FL.W.0044.210709T2015Z-000000T0000Z/
/VICT2.2.ER.210709T2015Z.210712T0000Z.000000T0000Z.NO/
1026 AM CDT Fri Jul 9 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Guadalupe River At Victoria.
* From this afternoon until further notice.
* At 9:15 AM CDT Friday the stage was 19.3 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon and continue rising to a crest of 28.3 feet Sunday
evening. The river will remain above flood stage until further
notice.
* Impact...At 28.5 feet, Moderate lowland flooding occurs. Water
flows over the road at Red River and Bluff Intersection. Water may
be flowing over the intersection of Craig and Constitution. The
access to homes near Club Westener may be affected. Areas west of
Moody Street between Water and Constitution Street may be
impacted. Water is at the edge of Spring Creek Drive at the
railroad underpass. The old town area may be threatened. The
McCright Drive loop behind the baseball stadium may have water
covering the road.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Guadalupe River
Victoria 21.0 19.3 Fri 9 am 25.6 27.9 27.8 24.8 22.5
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
ANM764
WGUS84 KCRP 091947
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
247 PM CDT Fri Jul 9 2021
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River At Victoria affecting Victoria County.
For the Guadalupe River...including Victoria, Bloomington...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-101100-
/O.EXT.KCRP.FL.W.0044.210709T1947Z-210714T1720Z/
/VICT2.2.ER.210709T1743Z.210711T1200Z.210714T0120Z.NO/
247 PM CDT Fri Jul 9 2021
...The Flood Warning is now in effect until early Wednesday
afternoon...
The Flood Warning continues for
the Guadalupe River At Victoria.
* From this afternoon to early Wednesday afternoon.
* At 2:15 PM CDT Friday the stage was 21.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:15 PM CDT Friday was 21.5 feet.
* Forecast...The river is expected to rise to a crest of 28.5 feet
Sunday morning. It will then fall below flood stage Tuesday
evening.
* Impact...At 28.5 feet, Moderate lowland flooding occurs. Water
flows over the road at Red River and Bluff Intersection. Water may
be flowing over the intersection of Craig and Constitution. The
access to homes near Club Westener may be affected. Areas west of
Moody Street between Water and Constitution Street may be
impacted. Water is at the edge of Spring Creek Drive at the
railroad underpass. The old town area may be threatened. The
McCright Drive loop behind the baseball stadium may have water
covering the road.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Guadalupe River
Victoria 21.0 21.5 Fri 2 pm 27.4 28.2 26.3 22.9 16.4
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TC535
WGUS84 KCRP 100133
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
833 PM CDT Fri Jul 9 2021
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Victoria affecting Victoria County.
For the Guadalupe River...including Victoria, Bloomington...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-101645-
/O.EXT.KCRP.FL.W.0044.000000T0000Z-210714T1824Z/
/VICT2.2.ER.210709T1743Z.210712T0000Z.210714T0224Z.NO/
833 PM CDT Fri Jul 9 2021
...The Flood Warning is now in effect until early Wednesday
afternoon...
The Flood Warning continues for
the Guadalupe River At Victoria.
* Until early Wednesday afternoon.
* At 8:15 PM CDT Friday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 8:15 PM CDT Friday was 22.3 feet.
* Forecast...The river is expected to rise to a crest of 27.6 feet
Sunday evening. It will then fall below flood stage late Tuesday
evening.
* Impact...At 27.5 feet, Water backs into the golf course next to
the Optimist Club and the duck pond. Water is also flowing between
the gate at Grover's Bend and McCright Drive. The water is also
back up in the ditch along Memorial Drive in front of the
volleyball courts and special events area.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sat Sun Mon Tue Wed
Guadalupe River
Victoria 21.0 22.3 Fri 8 pm 25.9 27.6 27.1 21.8 14.8
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TC470
WGUS84 KCRP 101437
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
937 AM CDT Sat Jul 10 2021
...The Flood Warning is extended for the following rivers in Texas...
Guadalupe River At Victoria affecting Victoria County.
For the Guadalupe River...including Victoria, Bloomington...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-110545-
/O.EXT.KCRP.FL.W.0044.000000T0000Z-000000T0000Z/
/VICT2.2.ER.210709T1743Z.210712T0000Z.210713T1738Z.NO/
937 AM CDT Sat Jul 10 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Guadalupe River At Victoria.
* Until further notice.
* At 8:15 AM CDT Saturday the stage was 22.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 27.0 feet
Sunday evening. It will then fall below flood stage early Tuesday
afternoon.
* Impact...At 27.0 feet, Moderate lowland flooding occurs. The flow
is well into Riverside Park, approaching low areas of the Texas
Zoo and golf course. Livestock are cut off in low areas of the
flood plain above Cuero to Tivoli. Water fills the City of
Victoria's off channel freshwater storage lakes...the Old Frodyce
property), and continues flowing under the US Business 59 East
Relief Bridge.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 am)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Guadalupe River
Victoria 21.0 22.1 Sat 8 am 26.2 26.7 22.6 16.6 11.6
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
ANM613
WGUS84 KCRP 101931
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
231 PM CDT Sat Jul 10 2021
...The Flood Warning continues for the following rivers in Texas...
Guadalupe River At Victoria affecting Victoria County.
For the Guadalupe River...including Victoria, Bloomington...Moderate
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-111045-
/O.EXT.KCRP.FL.W.0044.000000T0000Z-210712T1300Z/
/VICT2.1.ER.210709T1743Z.210710T0730Z.210711T2100Z.NO/
231 PM CDT Sat Jul 10 2021
...The Flood Warning is now in effect until Monday morning...
The Flood Warning continues for
the Guadalupe River At Victoria.
* Until Monday morning.
* At 2:15 PM CDT Saturday the stage was 21.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 2:15 PM CDT Saturday was 22.2 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 9.8 feet early Thursday
afternoon.
* Impact...At 22.5 feet, Minor lowland flooding occurs. Fox's Bend
in Riverside Park becomes inaccessible, and the Riverside Boat
Ramp parking area is affected by flood waters.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (1 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Guadalupe River
Victoria 21.0 21.8 Sat 2 pm 21.2 18.8 16.5 13.3 9.8
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TC052
WGUS84 KCRP 110235
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
935 PM CDT Sat Jul 10 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Guadalupe River At Victoria affecting Victoria County.
TXC469-110345-
/O.CAN.KCRP.FL.W.0044.000000T0000Z-210711T0235Z/
/VICT2.1.ER.210709T1743Z.210710T0730Z.210711T0206Z.NO/
935 PM CDT Sat Jul 10 2021
...The Flood Warning for the Guadalupe River At Victoria has been
cancelled...
The Flood Warning is cancelled for
the Guadalupe River At Victoria.
* At 9:15 PM CDT Saturday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* Forecast...The river is below flood stage and will continue to
fall over the next several days.
&&
Below are the latest river stages and stage forecasts:
Fld Observed Forecasts (7 pm)
Location Stg Stg Day/Time Sun Mon Tue Wed Thu
Guadalupe River
Victoria 21.0 21.0 Sat 9 pm 19.1 19.4 16.5 13.3 10.1
&&
LAT...LON 2893 9721 2898 9715 2883 9699 2869 9698
2869 9704 2881 9707
$$
TCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:39 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 8, 6:39 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
639 PM CDT Thu Jul 8 2021
.AVIATION...
Numerous showers and isolated thunderstorms will continue through
the TAF period. Generally expect MVFR conditions with periods of
IFR/LIFR in and around areas of heavier rainfall. Winds will begin
to increase slightly by the end of the TAF period.
&&
.PREV DISCUSSION... /Issued 427 PM CDT Thu Jul 8 2021/
DISCUSSION...
Made a quick update to the QPF across the northern Coastal Bend
and Victoria Crossroads. With moisture still in place and
precipitation expanding in coverage, the Victoria Crossroads
could receive as much as 4-6 inches of rain tonight through
Friday.
PREV DISCUSSION... /Issued 356 PM CDT Thu Jul 8 2021/
SHORT TERM (Tonight through Friday Night)...
Water vapor imagery indicates the mid-level low that has soaked
the area is still sitting over South Texas. Moisture continues to
stream into the area with more rain expected. Periods of heavy
rain will be likely overnight and through Friday. At this time,
another 2 to 4 inches looks possible across the northern Coastal
Plains and Victoria Crossroads with 1 to 3 inches possible
elsewhere. SPC has put our coastal areas in a marginal risk for
severe weather-- specifically, tornados. Some areas of rotation
have been indicated on radar, so a few tornado warnings have
already been issued. Folks should stay aware of their local
weather conditions.
The low will finally begin to push to the west Friday, with
moisture becoming more limited Friday night. Rain chances should
diminish a bit by 7 PM Friday, so will let the Flash Flood Watch
that is in place ride until then.
Onshore flow will continue, leading to some minor coastal flooding
during periods of high tide, though with uncertainty, have not
issued a Coastal Flood Advisory.
LONG TERM (Saturday through Thursday)...
For the longterm period, the overall synoptic pattern remains the
same with increasing heights over South Texas as a Great Basin mid-
level high nudges into TX. Mid-levels are expected to dry out over
the weekend. Model guidance continues to show a decrease in PWAT's
and am more confident that values will drop below 2.0" and likely
below normal by Sunday. Still may have some showers and storms on
Saturday but chances drop off dramatically for Sunday. This will be
followed by a slight increase in PoP's for the rest of the week as some
mid-level moisture returns but will be diurnally driven showers.
Temperatures will will trend warmer and peak on Monday, then should
hold steady due to cloud cover for the rest of the work week.
With more settled conditions expected in the long term, it's
important to note that hazards from this weeks flooding could extend
into next week as rivers and flooded areas slowly recede, especially
as any additional rainfall from storms albeit small will extend the
time it takes an water to drain.
Increased wave heights from swells related to Tropical Storm Elsa
are expected to increase the rip current risk and minor coastal
flooding is possible through the weekend until wave heights decrease
on Sunday.
MARINE...
Numerous showers and thunderstorms will continue tonight through
Friday. Some of this activity could produce brief waterspouts and
locally higher winds and seas. A Small Craft Advisory will
continue through Friday morning. Chances for rain will begin to
gradually diminish Friday night. Moderate onshore flow will
continue Saturday through the weekend. Weak to moderate flow
returns Sunday but could become moderate at times through the end
of the period. Increased wave heights from swells related to
Tropical Storm Elsa continue through the weekend and are expected
to come down Sunday. Small Craft Exercise Caution conditions are
likely throughout this time-frame. Isolated to scattered showers
and thunderstorms will be possible daily from Saturday through the
end of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 76 87 78 88 78 / 80 80 30 40 10
Victoria 75 84 77 88 76 / 80 80 40 40 10
Laredo 75 88 77 92 77 / 60 70 50 30 10
Alice 75 89 76 91 75 / 70 80 30 30 10
Rockport 77 87 79 89 80 / 90 80 40 40 10
Cotulla 75 87 76 94 76 / 70 70 50 40 10
Kingsville 75 88 78 89 76 / 80 80 30 30 10
Navy Corpus 78 87 81 88 81 / 90 80 40 30 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday evening For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...Live Oak...Nueces Islands...Victoria.
GM...Small Craft Advisory until 7 AM CDT Friday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
&&
LS/77...AVIATIONHazardous weather outlook, Jul 8, 4:02 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 402 PM CDT Thu Jul 8 2021 TXZ229>234-239>247-342>347-442-443-447-092115- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 402 PM CDT Thu Jul 8 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight A Flash Flood Watch is in effect for the Coastal Bend and the Victoria Crossroads through Friday evening. Numerous showers and some thunderstorms are expected through tonight, with heavy rainfall and flash flooding at times, mainly from the Coastal Bend to the Victoria Crossroads. There is a moderate risk of rip currents for Gulf facing beaches of the Middle Texas coast tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Flash Flood Watch remains in effect for the Coastal Bend and Victoria Crossroads Friday. Numerous showers and scattered thunderstorms are expected Friday. Heavy rainfall could lead to localized flooding at times Friday. Isolated to scattered thunderstorms will be possible over the weekend. Minor coastal flooding will be possible Friday and Saturday in response to Tropical Storm Elsa. GMZ230-235-250-255-270-275-092115- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 402 PM CDT Thu Jul 8 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight Numerous showers and thunderstorms are expected over the Gulf waters tonight. Some of the storms could produce gusty winds and isolated waterspouts. Small Craft Advisory is in effect for the Gulf waters through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms will be possible starting Friday and continuing through the next week. An increased risk of rip currents is possible Friday and Saturday in response to Tropical Storm Elsa.
In the hours before
Local storm report, Jul 8, 4:15 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
415 PM CDT THU JUL 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 5 W ALICE 27.75N 98.15W
07/08/2021 JIM WELLS TX PUBLIC
MULTIPLE ROADS IN THE AREA OF SAN DIEGO ARE
REPORTED TO HAVE WATER OVER ROADWAY.
&&
BFThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:06 PM CDT | Areal Flood Warning | CRP | Calhoun, Victoria | 3 hr |
| Jul 8, 10:26 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Live Oak, McMullen | 2 hr |
| Jul 8, 10:29 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 15 hr |
| Jul 8, 10:41 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jul 8, 11:14 PM CDT | Flash Flood Warning | CRP | Bee, Goliad | 2 hr |
| Jul 8, 11:54 PM CDT | Special Weather Statement | CRP | Nueces | 51 min |
| Jul 9, 12:18 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 117 min |
| Jul 9, 1:26 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jul 9, 2:06 AM CDT | River Flood Warning | CRP | Victoria | 13 hr |
| Jul 9, 2:26 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Goliad, Refugio, San Patricio | 3 hr |
| Jul 9, 2:49 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 3 hr |
| Jul 9, 2:56 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 54 hr |
| Jul 9, 3:54 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 4 days |
| Jul 9, 4:24 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio, Victoria | 3 hr |
| Jul 9, 6:42 AM CDT | Areal Flood Advisory | CRP | Calhoun, Refugio, Victoria | 112 min |
| Jul 9, 7:53 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 3 hr |
| Jul 9, 8:51 AM CDT | River Flood Warning | CRP | Live Oak | 60 hr |
| Jul 9, 8:56 AM CDT | River Flood Warning | CRP | Live Oak | 24 hr |
| Jul 9, 10:40 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 11 hr |
| Jul 9, 10:46 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, Victoria | 11 hr |
| Jul 9, 1:02 PM CDT | River Flood Warning | CRP | Jim Wells | 14 hr |
| Jul 9, 4:42 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun | 5 hr |
| Jul 9, 6:16 PM CDT | Special Marine Warning | CRP | 44 min | |
| Jul 9, 6:16 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 59 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.